# SDR IPXA2017013013437

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,508 hours, 8,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE OR SLIDE RAFT RELEASE WARNING SYSTEM LIGHT.  R & R AUTOMOMOUS POWER SUPPLY AND BOTH BATTERIES IAW MM 52-7318 OPS CHK NORMAL IAW MM 52-73-00-0501.
